# SDR SWIA201642532

- Difficulty date: July 28, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL WS 53.60 HAS BATTERY ANGLE CRACK JUST ABOVE SOCKET CONTACTS OF MLG ELECTRICAL HARNESS.  R & R RT BATTERY RIB ASSY AT WS 53.60 IAW SRM.  LEAK CHECK GOOD.
